Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Side effects of Encorate Chrono 500mg

Sir, My father aged 53 is having epilepsy since 1991, he is using Encorate Chrono 500mg twice a day since 5 years. Will there be any side effects for this tablet. along with encorate chrono he is using frisium 10 mg at night times.
Asked On : Tue, 9 Aug 2011
Answers:  2 Views:  5030
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Thanks for the query. Encorate chrono if already being used for long time does not produce major side effects. Only problem is it can cause weight gain. it does not cause dry mouth. If liver problems occur it can cause nause, loss of appetite and jaundice. So don't worry continue on this medicine. If side effects occur stop this and change to other medicines. Bye

Dr Shiva Kumar R
Epilepsy specialist, Bangalore
Answered: Wed, 17 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
These medicines are to be taken for pretty long time.
Encorate chrono has not side effects.Some times may have dryness of mouth,nausea,weight gain.
Ok and bye.

Answered: Tue, 9 Aug 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor